MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 FINNED 4 HOLE SHELL 54F; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 FINNED 4 HOLE SHELL 54F; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Peripheral Nervous Injury (4414)
Date of Event 09/12/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device will not be returned for analysis, as the device remains implanted; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2021 - 02415, 0001825034 - 2021 - 02416, 0001825034 - 2021 - 02417.
 
Event or Problem Description
It was reported a patient had a left hip revision.Per legal allegations, as a result of the surgery, patient developed a problem with her left foot that was diagnosed as a left deep peroneal nerve injury causing her foot to drop and seriously limiting her ability to walk and stand.No further intervention or medical records have been provided.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned; visual and dimensional evaluations could not be performed.Medical records/radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: (summarized by hcp) 'as a result of the previous surgery, patient developed a problem with her left foot that was diagnosed as a left deep peroneal nerve injury causing her foot to drop and seriously limiting her ability to walk and stand.' no change in condition with treatment or passing of time.Now permanent and impaired work and daily activities part and lot identification are necessary for review of device history records, neither were provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Medical records/radiographs were provided and reviewed by a health care professional.A review of the available records identified findings of the reported issues left foot drop peroneal nerve injury, limited ability, walk and stand.No change in conditions with treatment or time.Now permanent and impairing work and daily activity.Device history record was reviewed and no discrepancies relevant to the reported event were found.No change to root cause from previous investigation.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
G7 FINNED 4 HOLE SHELL 54F
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key12331027
Report Number0001825034-2021-02414
Device Sequence Number2754434
Product Code PBI
UDI-Device Identifier00880304672116
UDI-Public(01)00880304672116(17)280614(10)6307966
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K142746
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 05/24/2022
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number110017104
Device Lot Number6307996
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/29/2021
Supplement Date Received by Manufacturer08/17/2021
04/01/2022
04/28/2022
05/20/2022
Initial Report FDA Received Date08/17/2021
Supplement Report FDA Received Date08/19/2021
04/19/2022
05/20/2022
05/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/14/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient SexFemale
Patient Weight109 KG